# SDR SWIA202157597

- Difficulty date: January 14, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B FLAP VANE STOPPERS IN THE WING TRAILING EDGE- O/B STOPPER PAD WORN AND CENTER AND I/B STOPPER PAD MISSING.      (C-CHECK RO 4/20/2021)    LH FLAP - REPLACED CENTER & OUTBOARD STOPPERS (CC670-16073). REPLACED INBOARD STOPPER (CC670-16022). I.A.W. 57-51-02
